# SDR QXEA200600136

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 10,198 hours, 7,540 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Out Of Position
- Location: Mx Error
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

GEG - ON TAXI FOR FLIGHT 4309 RECEIVED A AUTO XFLOW INHIBIT STATUS MESSAGE. RETURNED TO THE GATE.  MAINTENANCE FOUND THE FOUND POWER SWITCH ON RE-FUEL PANEL SELECTED TO "ON" SWITCHED TO "OFF" STATUS MSG CLEARED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
